Quadratic (s1,s2)-functional inequality in fuzzy normed space

Shalini Tomar, Nawneet Hooda

Abstract


In this paper, we introduce and prove the Generalized Hyers-Ulam stability of Quadratic (s1,s2)-functional inequality in Fuzzy Normed space using the fixed point method.

Full Text: PDF

Published: 2020-01-08

How to Cite this Article:

Shalini Tomar, Nawneet Hooda, Quadratic (s1,s2)-functional inequality in fuzzy normed space, J. Math. Comput. Sci., 10 (2020), 384-393

Copyright © 2020 Shalini Tomar, Nawneet Hooda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS